Print ISSN:-2581-8112

Online ISSN:-2581-9151

CODEN : IIJOAT

Article History

Received : 01-06-2021

Accepted : 15-06-2021

Available online : 11-08-2021



Article Metrics




Downlaod Files

   


Article Access statistics

Viewed: 171

PDF Downloaded: 147


The two extremes of rheumatic diseases possible appropriate definition and their bearing


Full Text PDF Share on Facebook Share on Twitter


Guest Editorial

Author Details : SS Jha*

Volume : 7, Issue : 1, Year : 2021

Article Page : 3-5

https://doi.org/10.18231/j.ijor.2021.002



Suggest article by email

Abstract



How to cite : Jha S , The two extremes of rheumatic diseases possible appropriate definition and their bearing. IP Int J Orthop Rheumatol 2021;7(1):3-5


Copyright © 2021 by author(s) and IP Int J Orthop Rheumatol. This is an Open Access article distributed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (creativecommons.org)







Wiki in hindi